# SDR TWAA0016805

- Difficulty date: October 3, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE MEMBRANE AT STA 897 TO 965, RT SIDE, HAD CORROSION BEYOND LIMITS AND CRACKED.  REMOVED AND REPLACED MEMBRANE AT STA 897 TO 965 WITH NEW MEMBRANE FABRICATED IN SHOP AND SENT TO PAINT SHOP FOR PAINT.  INSTALLED PER SRM 51-30-2.  HI-LOKS PER SRM 51-30-5.
